Journal article icon

Journal article

Minimal retentive sets in tournaments

Abstract:

Tournament solutions, i.e., functions that associate with each complete and asymmetric relation on a set of alternatives a nonempty subset of the alternatives, play an important role in the mathematical social sciences at large. For any given tournament solution S, there is another tournament solution Ṡ which returns the union of all inclusion-minimal sets that satisfy S-retentiveness, a natural stability criterion with respect to S. Schwartz’s tournament equilibrium set (TEQ) is defined recu...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00355-013-0740-4

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Fischer, F More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
More from this funder
Grant:
BR 2312/3-3; BR 2312/6-1; BR 2312/7-1; FI 1664/1-1
Publisher:
Springer-Verlag Publisher's website
Journal:
Social Choice and Welfare Journal website
Volume:
42
Issue:
3
Pages:
551-574
Publication date:
2013-06-07
DOI:
EISSN:
1432-217X
ISSN:
0176-1714
URN:
uuid:ee14dece-b88d-4003-9c52-7cc332379a65
Source identifiers:
575831
Local pid:
pubs:575831

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP